# SDR UHLA2012031400098

- Difficulty date: March 14, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 21,093 hours, 13,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR INDICATOR ON L2 DOOR NOT SHOWING FULLY CLOSED WHEN DOOR IS SHUT.  LEFT WINDOW SHOULD BE RED, IT IS NOT.  PERFORMED ADJUSTMENT TEST ON L2 DOOR INDICATION LEFT SIDE GIRT BAR IAW EMB 170 MM 52-12-51.  OPS CHECK GOOD.
